Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/25923
Title: On BDF-Based Multistep Schemes for Some Classes of Linear Differential-Algebraic Equations of Index at Most 2
Authors: Bulatov, Mikhail Valeryanovich
Vu, Hoang Linh
Solovarova, Liubov Stepanovna
Keywords: Linear differential-algebraic equations;Stability function;Convergence;Strangeness-free form;Multistep difference schemes
Issue Date: 2016
Publisher: H. : ĐHQGHN
Citation: ISIKNOWLEDGE
Abstract: A family of efficient multistep difference schemes for solving some classes of linear non-autonomous differential-algebraic equations of index at most 2 is proposed. It is shown that if the popular backward differentiation formulas (BDFs) are applied to a refor-mulated form of the original problem, then the methods preserve the stability property and the convergence order that the corresponding BDF methods possess in the ODE case. Fur-ther issues such as numerical differentiation that may be involved in the implementation and computational errors are also discussed. Finally, several numerical experiments are given which confirm the theoretical results
Description: TNS06303 ; Acta Mathematica Vietnamica Volume: 41 Issue: 4 Pages: 715-730
URI: http://repository.vnu.edu.vn/handle/VNU_123/25923
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06303.pdf
  • Description : 
  • Size : 401.98 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.